Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 85–90 (Mi mz4560)  

Union of derivative chains of two quadratic pencils of unbounded operators

I. V. Mustyatsa

Moldova State University

Full text: PDF file (543 kB)

English version:
Mathematical Notes, 1992, 51:4, 385–389

Bibliographic databases:

UDC: 517.43
Received: 15.11.1989

Citation: I. V. Mustyatsa, “Union of derivative chains of two quadratic pencils of unbounded operators”, Mat. Zametki, 51:4 (1992), 85–90; Math. Notes, 51:4 (1992), 385–389

Citation in format AMSBIB
\Bibitem{Mus92}
\by I.~V.~Mustyatsa
\paper Union of derivative chains of two quadratic pencils of unbounded operators
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 85--90
\mathnet{http://mi.mathnet.ru/mz4560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172471}
\zmath{https://zbmath.org/?q=an:0786.47017}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 385--389
\crossref{https://doi.org/10.1007/BF01250551}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600032}


Linking options:
  • http://mi.mathnet.ru/eng/mz4560
  • http://mi.mathnet.ru/eng/mz/v51/i4/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021